# SDR IPXA2024041274677

- Difficulty date: April 6, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 111,975 hours, 19,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AFT OF L1 DOOR DOES NOT ILLUMINATE RELAMPED OPERATIONAL CHECKED NORMAL IAW AMM 33-51-00.
